MAUDE Adverse Event Report: ARTHREX, INC. SHAVER HP, APSII, HAND CONTROL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SHAVER HP, APSII, HAND CONTROL; POWERED SURG ORTHOPEDIC INSTR
Model Number SHAVER HP, APSII, HAND CONTROL
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 09/09/2024, it was reported by a facility representative via (b)(4) that an ar-8330h shaver has attachments that wobble at the blade tip on any mode.This occurred during use in a case with no patient impact.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.(no problem found) the evaluation did not reveal any issues relevant to the reported event of " an ar-8330h shaver has attachments that wobble at the blade tip on any mode." and it most likely due to use error.

Brand Name
SHAVER HP, APSII, HAND CONTROL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20258789
Report Number1220246-2024-07753
Device Sequence Number7484920
Product Code HWE
UDI-Device Identifier00888867043237
UDI-Public00888867043237
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHAVER HP, APSII, HAND CONTROL
Device Catalogue NumberAR-8330H
Device Lot Number10011706
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown